# SDR AALA20170602003

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091142
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT AFT FLOOR PROXIMITY INDICATOR BY THE  L3 DOOR  IS BROKEN.  REMOVED AND REPLACED EXIT INDICATOR IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
